# SDR YENA20150513113

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 10,452 hours, 6,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FOUND FORWARD CARGO DOOR LOWER BEAM.  BLENDED CORROSION ON FORWARD CARGO DOOR LOWER BEAM IAW SRM E1-10-03.   PERFORMED HFEC INSPECTION ALONG AREA OF CORROSION.  RESTORED SURFACE PROTECTION REF SRM 51-21-04;51-21-05; 51-21-06.
